# SDR HALA2012011300026

- Difficulty date: January 13, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 97,838 hours, 18,419 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 066500070101
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RA FLAG DISPLAYED STEADY ON THE CAPT'S ADI.  REPLACED NR 1 RA THRUST REVERSER IAW MM34-33-00 GROUND CK OK.  PERFORMED MCDP TEST 30, NO FAULTS NOTED, TEST PASSED.  ACFT LMP STATUS REMAINS LAND 3.
